# SDR 2003FA0000892

- Difficulty date: August 6, 2003
- Submitted: September 9, 2003
- Operation: General aviation
- Aircraft: N3680N
- Make and model: Mooney M-20G
- Aircraft serial: 680034
- Engine: Lyc O360*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Condition: Failed
- Location: Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE TO SECURE JAM NUT ALLOWED ACTUATOR TO UNTHREAD FROM ROD END BEARING.  THIS CAUSED OUT OF RIG CONDITION OF LANDING GEAR AND INABILITY TO EXTEND GEAR TO DOWN AND LOCKED POSITION VIA NORMAL OR EMERGENCY.
